# SDR HALA2014110700184

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 7,326 hours, 1,149 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 33243690002
- Part serial: 15710
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ELEC BATTERY 2 SYS FAULT.  ALL 3 BATTERIES NOT CHARGING.  PERFORMED TSM 24-30-00-810-816-A.  REPLACED BCL2 IAW AMM 24-38-34 -000-801-A.  OPS TEST OK.  OPS TEST BCL1 AND APU TEST OK.
